Alert archive / New Mexico / Red Flag Warnings in 2007
Red Flag Warning 6, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Feb 28, 2007, 5:33 AM MST for 7 counties in New Mexico. It took effect at Feb 28, 2007, 10:00 AM MST. It was in force for 10 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 28, 2007, 5:33 AM MST (12:33 UTC)
- In effect from
- Feb 28, 2007, 10:00 AM MST
- Expired
- Feb 28, 2007, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 2:53 PM MST | HIGH SUST WINDS 45 | Las Vegas, NM | |
| Feb 28, 4:16 PM MST | NON-TSTM WND GST 63 | Las Vegas, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 0.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2658 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 281233 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 533 AM MST WED FEB 28 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR PORTIONS OF THE RIO GRANDE VALLEY AND EASTERN PLAINS... .A DEEPENING SURFACE LOW OVER THE TEXAS PANHANDLE COMBINED WITH AN UPPER DISTURBANCE SWEEPING FROM WEST TO EAST ACROSS THE STATE DURING THE DAY TODAY WILL PRODUCE STRONG WINDS AND DANGEROUS FIRE WEATHER CONDITIONS OVER PORTIONS OF THE RIO GRANDE VALLEY AND THE EASTERN. WITH HUMIDITIES FALLING INTO THE LOW TEENS AND THE SINGLE DIGITS...RED FLAG CONDITIONS WILL PERSIST INTO THE EARLY EVENING BEFORE HUMIDITIES RECOVER ABOVE RED FLAG WARNING THRESHOLDS. SIMILAR CONDITIONS ARE EXPECTED ONCE AGAIN ON THURSDAY. NMZ104-106>108-282300- /O.UPG.KABQ.FW.A.0004.070228T1700Z-070301T0100Z/ /O.NEW.KABQ.FW.W.0006.070228T1700Z-070301T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 533 AM MST WED FEB 28 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS OVER PORTIONS OF THE RIO GRANDE VALLEY AND EASTERN PLAINS... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. EXPECT INCREASING SOUTHWEST WINDS THROUGH THE MORNING...WITH WIND SPEEDS EXCEEDING 35 MPH BY LATE MORNING WITH FREQUENT GUSTS TO 60 MPH. RELATIVE HUMIDITIES WILL FALL RAPIDLY INTO THE LOW TEENS AND SINGLE DIGITS AS WIND SPEEDS INCREASE. WIND SPEEDS WILL TAPER OFF GRADUALLY EARLY THIS EVENING AS HUMIDITIES RECOVER INTO THE HIGH TEENS AND LOW 20S TO EASE THE FIRE WEATHER DANGER. SIMILARLY DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE FOR THURSDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SHY
2 follow-up statements
000 WWUS85 KABQ 282204 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 PM MST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 8 PM MST THIS EVENING FOR PORTIONS OF THE EASTERN PLAINS AND RIO GRANDE VALLEY DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR A PORTION OF THE EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .A DEEPENING SURFACE LOW OVER THE TEXAS PANHANDLE COMBINED WITH AN UPPER DISTURBANCE SWEEPING FROM WEST TO EAST ACROSS THE STATE DURING THE DAY TODAY WILL CONTINUE TO PRODUCE STRONG WINDS AND DANGEROUS FIRE WEATHER CONDITIONS OVER PORTIONS OF THE RIO GRANDE VALLEY AND THE EASTERN PLAINS. WITH HUMIDITIES FALLING INTO THE LOW TEENS AND THE SINGLE DIGITS...RED FLAG CONDITIONS WILL PERSIST INTO THE EARLY EVENING. SIMILAR CONDITIONS ARE EXPECTED ONCE AGAIN ON THURSDAY ACROSS THE EAST CENTRAL PLAINS AND A PORTION OF THE NORTHEAST PLAINS. THUS A FIRE WEATHER WATCH HAS BEEN ISSUED. NMZ104-108-010300- /O.NEW.KABQ.FW.A.0005.070301T2000Z-070302T0100Z/ /O.CON.KABQ.FW.W.0006.000000T0000Z-070301T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 304 PM MST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. SOUTHWEST WINDS OF 25 TO 45 MPH WITH GUSTS NEAR 60 MPH WILL CONTINUE THROUGH EARLY THIS EVENING...DIMINISHING AFTER 8 PM MST. RELATIVE HUMIDITIES WILL BE IN THE SINGLE DIGITS AND LOW TEENS THROUGH EARLY EVENING BEFORE RISING THROUGH THE TEENS LATER THIS EVENING. NEARLY AS DANGEROUS FIRE WEATHER CONDITIONS ARE LIKELY ON THURSDAY OVER THE EASTERN PLAINS AND INTO THE FAR NORTHEAST PLAINS WITH A FIRE WEATHER WATCH NOW IN EFFECT. WEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 50 MPH THURSDAY AFTERNOON...ALONG WITH MINIMUM RH VALUES OF 9 TO 14 PERCENT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ106-107-010300- /O.CON.KABQ.FW.W.0006.000000T0000Z-070301T0300Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 304 PM MST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST WINDS OF 25 TO 45 MPH WITH GUSTS NEAR 60 MPH WILL CONTINUE THROUGH EARLY THIS EVENING...DIMINISHING AFTER 8 PM MST. RELATIVE HUMIDITIES WILL BE IN THE SINGLE DIGITS AND LOW TEENS THROUGH EARLY EVENING BEFORE RISING THROUGH THE TEENS LATER THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 40
000 WWUS85 KABQ 010258 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 758 PM MST WED FEB 28 2007 ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR A PORTION OF THE EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .STRONG WEST TO NORTHWEST WINDS WILL REDEVELOP ACROSS MUCH OF THE EASTERN PLAINS THURSDAY AS A STRONG UPPER LEVEL STORM SYSTEM SLOWLY EXITS THE REGION. STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS OVER PORTIONS OF THE EASTERN PLAINS. NMZ104-108-011500- /O.EXP.KABQ.FW.W.0006.000000T0000Z-070301T0300Z/ /O.CON.KABQ.FW.A.0005.070301T2000Z-070302T0100Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 758 PM MST WED FEB 28 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. SOUTHWEST WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 40 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE EVENING OVER PORTIONS OF THE EASTERN PLAINS. RELATIVE HUMIDITIES HAVE RISEN ABOVE 15 PERCENT IN MOST LOCATIONS HOWEVER A FEW LOCATIONS MAY STILL SEE RELATIVE HUMIDITY VALUES BELOW 15 PERCENT FOR ANOTHER HOUR OR TWO. NEARLY AS DANGEROUS FIRE WEATHER CONDITIONS ARE LIKELY THURSDAY OVER PORTIONS OF THE EASTERN PLAINS AND THE FAR NORTHEAST PLAINS WITH A FIRE WEATHER WATCH NOW IN EFFECT. WEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 50 MPH THURSDAY AFTERNOON...ALONG WITH MINIMUM RH VALUES OF 9 TO 14 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. $$ NMZ106-107-010400- /O.EXP.KABQ.FW.W.0006.000000T0000Z-070301T0300Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 758 PM MST WED FEB 28 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. SUSTAINED WESTERLY WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS UP TO 35 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE EVENING BEFORE SUBSIDING TO 10 TO 20 MPH AFTER MIDNIGHT. RELATIVE HUMIDITY VALUES HAVE RISEN ABOVE 15 PERCENT IN MOST AREAS THEREFORE THE RED FLAG WARNING WILL EXPIRE AT 8 PM. A FEW AREAS ACROSS THE LOWER RIO GRANDE VALLEY MAY STILL SEE RELATIVE HUMIDITY VALUES BELOW 15 PERCENT FOR ANOTHER HOUR OR TWO. $$ GUYER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 28, 3:00 AM MST, 2 hours 33 minutes earlier.
Area forecast discussion, Feb 28, 3:00 AM MST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST WED FEB 28 2007 .DISCUSSION... STRONG GUSTY WINDS TODAY FOR NEW MEXICO COMBINED WITH SNOW FOR THE NORTHWEST AND NORTHERN MTNS ALONG THE CO BORDER. CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF CENTRAL AND EASTERN NEW MEXICO. SMALL SHORTWAVE MOVING OVER NM HAS BROUGHT UPPER LVL PAC MOISTURE OVER THE STATE AND AN INCREASE TO THE CLOUD COVER. ASSOCIATED 140 TO 150 KTS 250 MB JET HAS ALSO NOSED INTO CENTRAL NM OVERNIGHT. STRONGER WINDS ALOFT POISED NEAR SOUTHERN CA STILL TO ENTER THE STATE LATER TODAY AS THE MAIN TROF AXIS DIGS OVER THE GREAT BASIN AND SLIDES EAST. THE TROF SHOULD SHIFT THE JET AND STRONGEST WINDS SLIGHTLY SOUTH OVER THE WEST AND CENTRAL PORTION OF THE STATE. A HIGH WIND WARNING IS WARRANTED FOR THE GILA AND SOUTHERN PART OF THE MIDDLE RIO GRANDE VALLEY AND FROM THE EASTERN SLOPES OF THE CENTRAL MTN CHAIN OVER THE EASTERN PLAINS. THE FAR NORTHEAST PLAINS MAY BE ON THE LOW SIDE OF HIGH WIND CRITERIA...THAT SAID WILL STILL INCLUDE THEM IN THE WARNING. EVEN WITH THE SOUTHERLY SHIFT IN THE STRONGEST WINDS ALOFT SPEEDS OVER THE WESTERN...NORTHWESTERN AND NORTHERN MTNS ALONG WITH THE MIDDLE AND UPPER RIO GRANDE VALLEY SHOULD REACH ADVISORY CRITERIA TODAY. THEREFORE WILL ISSUE A WIND ADV FOR THE RIO GRANDE VALLEY AND WESTERN MTNS. SNOW SHOWERS WILL MAINLY PRODUCE ACCUMULATING SNOW OVER THE NORTHWEST AND NORTHERN MOUNTAINS. MORE SPECIFICALLY THE SAN JUANS MAY SEE ISOLD ACCUMS OF 2 TO 4 WITH UP TO 5 INCHES AND LOCALLY HIGHER AMOUNTS AT THE HIGHEST ELEVATIONS ESPECIALLY ALONG THE CO BORDER. FOR THE NORTHWEST MTN ZONE WINDS WILL BE THE MAIN FEATURE IN THE SOUTHERN PART OF THE ZONE WITH THE COMBINATION OF WIND...SNOW AND BLOWING SNOW FOR THE NORTHERN PORTION OF THE ZONE. THE SAME TRAIN OF THOUGHT FOR THE NORTHERN MTNS. WITH THE COMBINATION OF WIND...THEN SNOW AND BLOWING SNOW WILL ISSUE A WINTER WEATHER ADV FOR THE NORTHWEST AND NORTHERN MTNS. THE NORTHWEST PLATEAU WILL ALSO HAVE WINDY CONDITIONS AND SHOWERS ALONG THE NORTHERN TIER BUT VALUES ARE MARGINAL FOR ISSUING ADVISORY AT THIS TIME. HIGH WINDS AND LIMITED MOISTURE WILL RESULT IN FIRE WEATHER CONCERNS AND HAS PROMPTED A RED FLAG WARNING FOR THE MIDDLE RIO GRANDE VALLEY...EAST CENTRAL HIGHLANDS AND PLAINS AND NORTHEAST PLAINS. COLD FRONT IS POISED TO ENTER NORTHWEST NM LATER THIS MORNING...HIGH TEMPS WILL BE REACHED EARLY RATHER THAN LATER FOR THIS REGION. BUMPED VALUES UP SLIGHTLY FOR THIS AREA AS LOWS LOOK SLIGHTLY WARMER THAN PREVIOUSLY THOUGHT DUE TO CLOUD COVER. TEMPS WILL MODERATE LATE MORNING AND EARLY AFTERNOON BEFORE SLOWLY DECREASING THRU THE REST OF THE AFTERNOON AND EVENING. COOLING TREND WILL CONTINUE THRU THURSDAY. THE GFS IS MORE PROGRESSIVE WITH THE SYSTEM THAN PREVIOUS RUNS AND NOW DOES NOT BRING ADDITIONAL DISTURBANCES DOWN THE BACK SIDE WHICH WOULD HAVE FLATTEN THE TROF. ALSO...THE LAST PUSH LATE FRI INTO SAT IS FARTHER EAST. FORECAST WILL START TO SLOWLY TREND TOWARD THIS NEW SOLUTION BUT NOT COMPLETELY JUMP ON THE BAND WAGON UNTIL SEE ADDITIONAL MODEL RUNS. A RIDGE OF HIGH PRESSURE WILL TRACK OVERHEAD FOR THE MIDDLE OF THE WEEKEND AND THEN FLATTEN INTO MORE ZONAL FLOW ALOFT. TEMPS WILL STAY ON THE COOLER SIDE FRI AND THEN WARM DURING THE WEEKEND. EVEN WITH SMALL DISTURBANCES MOVING THROUGH THE FLOW OVER NM MOISTURE SHOULD BE LIMITED TO INCREASING CLOUD COVER SLIGHTLY AND PRECLUDE PRECIPITATION. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 44 21 43 18 / 50 30 5 0 GALLUP.......................... 40 14 39 9 / 30 20 5 0 GRANTS.......................... 45 14 42 10 / 20 10 5 0 GLENWOOD........................ 56 21 52 23 / 5 10 0 0 CHAMA........................... 36 1 29 -12 / 60 40 40 10 LOS ALAMOS...................... 43 20 35 12 / 30 20 20 0 RED RIVER....................... 32 6 25 2 / 40 30 20 5 TAOS............................ 42 13 34 9 / 30 30 10 0 SANTA FE........................ 45 20 36 12 / 20 20 5 0 SANTA FE AIRPORT................ 47 22 39 17 / 20 10 5 0 ESPANOLA........................ 47 24 39 17 / 20 20 5 0 ALBUQUERQUE HEIGHTS............. 54 26 48 24 / 10 10 5 0 ALBUQUERQUE VALLEY.............. 55 27 49 25 / 10 10 5 0 ALBUQUERQUE FOOTHILLS........... 51 23 45 22 / 10 10 5 0 ALBUQUERQUE WEST MESA........... 52 26 47 25 / 10 10 5 0 SOCORRO......................... 64 28 55 26 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 42 18 38 16 / 20 20 5 0 MORIARTY/ESTANCIA............... 50 21 42 21 / 10 5 5 0 CARRIZOZO....................... 59 26 52 23 / 0 0 0 0 RUIDOSO......................... 50 26 45 25 / 0 0 0 0 RATON........................... 49 15 40 10 / 10 20 5 0 LAS VEGAS....................... 47 18 41 12 / 10 20 10 0 ROY............................. 51 20 42 19 / 5 20 5 0 CLAYTON......................... 56 20 45 18 / 0 30 5 0 SANTA ROSA...................... 62 30 53 25 / 5 10 0 0 TUCUMCARI....................... 65 28 53 23 / 0 10 0 0 FORT SUMNER..................... 67 32 56 27 / 0 5 0 0 CLOVIS.......................... 68 29 56 26 / 0 5 0 0 PORTALES........................ 70 27 57 25 / 0 5 0 0 ROSWELL......................... 72 32 60 31 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM MST THIS MORNING THROUGH THIS EVENING FOR THE FOLLOWING ZONES...NMZ104-106>108. WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ003-008-009. WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 5 AM MST THURSDAY FOR THE FOLLOWING ZONES...NMZ002-004. HIGH WIND WARNING FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ005>007-010>021-026. && 23
Hazardous weather outlook, Feb 28, 5:32 AM MST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 532 AM MST WED FEB 28 2007 NMZ001>021-026-011300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 532 AM MST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HIGH WIND WARNING IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM THIS EVENING FOR THE GILA REGION...LOWER RIO GRANDE VALLEY...AND FROM THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN OVER THE EASTERN PLAINS. WEST WINDS WILL INCREASE BECOMING 35 TO 45 MPH WITH GUSTS TO 60 MPH. WIND ADVISORY IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING FOR THE WESTERN MOUNTAINS...MIDDLE AND UPPER RIO GRANDE VALLEY. WEST WINDS WILL INCREASE BECOMING 25 TO 35 MPH WITH GUSTS TO 50 MPH. A WINTER WEATHER ADVISORY IS IN EFFECT OVER THE NORTHWEST AND NORTHERN MOUNTAINS TODAY AND TONIGHT FOR STRONG WINDS AND ACCUMULATING SNOWFALL OVER THE NORTHERN PORTION OF THE NORTHERN AND NORTHWEST MOUNTAINS ESPECIALLY NEAR THE COLORADO BORDER. WEST WINDS WILL INCREASE BECOMING 25 TO 35 MPH WITH GUSTS TO 50 MPH. WINDS AND SNOW COMBINED WILL CREATE BLOWING SNOW AND REDUCED VISIBILITIES. A RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 8 PM FOR THE MIDDLE RIO GRANDE VALLEY...EAST CENTRAL HIGHLANDS AND PLAINS...AND NORTHEAST PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THE MIDDLE RIO GRANDE VALLEY...EAST CENTRAL HIGHLANDS AND PLAINS...AND NORTHEAST PLAINS ON THURSDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 23
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 4:43 AM MST | High Wind Warning | ABQ | 15 hr | |
| Feb 28, 4:43 AM MST | Wind Advisory | ABQ | 15 hr | |
| Feb 28, 4:56 AM MST | Winter Weather Advisory | ABQ | 24 hr | |
| Feb 28, 3:04 PM MST | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 14 hr |
Nearby
Red Flag Warnings in New Mexico, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.